# SDR AALA2018050109013

- Difficulty date: April 26, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 34,788 hours, 5,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132823
- Condition: Failed
- Location: Emergency Lights
- Part time: 34,788 hours, 5,253 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT POWER SUPPLY 12WL FAILED.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
